# SDR UPS97225117

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION EVIDENT ON STRAP AT BS 343 RBL 20 ANCHOR NUT HOLE.  NEW STRAP FABRICATED IAW SRM 51-20-1 AND FITTED PER SRM 51-30-2.
